Edinburgh Research Explorer

Spherical subcategories in algebraic geometry

Research output: Contribution to journalArticle

Related Edinburgh Organisations

Open Access permissions

Open

Documents

Original languageEnglish
Pages (from-to)1450-1465
JournalMathematical News / Mathematische Nachrichten
Volume289
Issue number11-12
Early online date19 Jan 2016
DOIs
Publication statusPublished - Aug 2016

Abstract

We study objects in triangulated categories which have a two-dimensional graded endomorphism algebra. Given such an object, we show that there is a unique maximal triangulated subcategory, in which the object is spherical. This general result is then applied to algebraic geometry.

Download statistics

No data available

ID: 21623215